Alert archive / Arkansas / Flash Flood Warnings in 2009

Flash Flood Warning 71, NWS Memphis, TN

June 3, 2009Craighead County, Poinsett County, Arkansas

NWS Memphis, TN issued this flash flood warning at Jun 3, 2009, 5:34 PM CDT for Craighead County, Poinsett County, Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2009, 5:34 PM CDT (22:34 UTC)
Expired
Jun 3, 2009, 8:30 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Craighead County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 99 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:30 PM CDTFLASH FLOODBono, ARMINOR FLOODING NEAR HIGHWAY 63 AND HIGHWAY 220 IN BONO.
Jun 3, 7:10 PM CDTFLASH FLOOD8 S Jonesboro, ARFLOODING ALONG HIGHWAY 158 SOUTH OF JONESBORO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1027 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 032235
FFWMEG
ARC031-111-040130-
/O.NEW.KMEG.FF.W.0071.090603T2235Z-090604T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT WED JUN 3 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 830 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR 1 TO 3    
  INCHES OF RAINFALL HAS FALLEN OVER WESTERN CRAIGHEAD COUNTY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE BLACK OAK...EGYPT AND CASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

&&

LAT...LON 3589 9104 3588 9088 3590 9089 3591 9088
      3598 9031 3566 9042 3544 9102 3544 9104

$$
1 follow-up statement
000 
WGUS74 KMEG 040105
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
803 PM CDT WED JUN 3 2009

ARC031-111-040130-
/O.CON.KMEG.FF.W.0071.000000T0000Z-090604T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIGHEAD AR-POINSETT AR-
803 PM CDT WED JUN 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN POINSETT AND CRAIGHEAD COUNTIES...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATED THAT RAINFALL HAD DECREASED IN INTENSITY...BUT ISOLATED 
AREAS OF HEAVY RAIN CONTINUED OVER FAR NORTHERN PORTIONS OF THE 
WARNED AREA. FLASH FLOODING WAS REPORTED EARLIER THIS EVENING IN 
BONO AND 8 MILES SOUTH OF JONESBORO. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE BLACK OAK...EGYPT AND CASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3589 9104 3588 9088 3590 9089 3591 9088
      3598 9031 3566 9042 3544 9102 3544 9104

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:19 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 3, 2:19 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
219 PM CDT WED JUN 3 2009

.DISCUSSION...

A BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT FORMED BACK IN
EASTERN ARKANSAS HAS TRACKED INTO WEST TENNESSEE THIS AFTERNOON.
ADDITIONAL THUNDERSTORMS DEVELOPED ACROSS NORTH MISSISSIPPI AND
WILL CONTINUE TO MOVE EAST THROUGH THE DAY. SOME OF THESE STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS.

FARTHER WEST...THE MCV...FIRST EVIDENT ON RADAR AND SATELLITE
LATE THIS MORNING WAS LOCATED OVER EASTERN ARKANSAS TRANSLATING
EASTWARD. THIS FEATURE HAS HELPED SPARK ADDITIONAL SHOWERS AND
THUNDERSTORMS OVER CENTRAL ARKANSAS. THIS ACTIVITY WILL MOVE INTO
THE FORECAST AREA LATE THIS AFTERNOON AND INTO EARLY EVENING.

THIS FEATURE WILL LIKELY INTERACT WITH THE FRONTAL BOUNDARY AND
PRODUCE VERY GOOD CHANCES FOR RAIN ACROSS MUCH OF THE FORECAST
AREA OVERNIGHT AND INTO THURSDAY. THE SLOW MOVING FRONT WILL
EVENTUALLY MOVE ACROSS SOUTHEASTERN PORTIONS OF THE FORECAST AREA
BY THURSDAY EVENING. UNTIL THEN...RAIN CHANCES WILL LINGER ALONG
AND AHEAD OF THE FRONT.

BY FRIDAY STABLE AIR WILL BEGIN TO SPREAD OVER THE MIDSOUTH AS HIGH
PRESSURE SETTLES IN. DAYTIME TEMPERATURES WILL BE PLEASANT...WELL
BELOW NORMAL FOR THIS TIME OF YEAR...THURSDAY AND FRIDAY. DRY
CONDITIONS WILL PERSIST THROUGH THE WEEKEND...WHICH WILL BE
NICE. HOWEVER DAYTIME TEMPERATURES WILL RISE INTO THE UPPER 80S TO
LOWER 90S ALONG WITH RISING LOW LEVEL MOISTURE AND HIGHER RELATIVE
HUMIDITIES. RAIN CHANCES RETURN TO THE FORECAST EARLY NEXT WEEK.

AC

&&

.AVIATION...

18Z TAF SET

BKN LINE OF TSRA WILL CONTINUE TO PUSH EAST...MAY IMPACT KMKL OVER
NEXT 1-2 HOURS. HAVE THROWN IN AN ADDITIONAL TEMPO GROUP.
OTHERWISE...ADDITIONAL DEVELOPMENT WILL OCCUR AFTER 19-20Z AHEAD OF COLD
FRONT. ACTIVITY WILL CONTINUE INTO EVENING AND OVERNIGHT HOURS.
HARD TO PINPOINT EXACT TIMING THUS HAVE PICKED OUT BEST 4 HOURS
FOR A TEMPO GROUP AND HAVE LEFT VCTS AT OTHER TIMES. VFR
CONDITIONS WILL CONTINUE THROUGH 6Z UNLESS THUNDERSTORM MOVES OVER
A TAF SITE. LOW CIGS (800-1500FT) AND POSSIBLY SOME FOG(3-5SM BR) WILL
DEVELOP OR MOVE INTO THE CWA AFTER 6Z. CIGS AND VSBYS WILL
GRADUALLY LIFT BY 15-16Z. HOWEVER MVFR CIGS WILL LKLY PREVAIL
THROUGH END OF TAF SET. S-SW WINDS WILL TURN AROUND TO THE N AND
EVENTUALLY TO THE NE BEHIND FRONT. SPDS WILL GENERALLY BE 5-7 KTS
THROUGH 12Z...INCREASING TO 8-10 KTS BY END OF TAF SET.

KRM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  65  73  60  81 /  90  40   0   0
MKL  63  72  58  80 /  90  50   0   0
JBR  62  71  57  81 /  90  10   0   0
TUP  66  76  60  81 /  70  70  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 3, 4:56 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT WED JUN 3 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
456 AM CDT WED JUN 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH
TODAY AS A COLD FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE MOVE
ACROSS THE AREA AND INTERACTS WITH A MODERATELY UNSTABLE AIRMASS IN
PLACE. THE GREATEST SEVERE WEATHER RISK WILL BE DAMAGING
WINDS...ALTHOUGH SOME LARGE HAIL IS POSSIBLE AS WELL. THE MOST
PROBABLE TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL WILL BE
POSSIBLE OVER PORTIONS OF NORTHEAST MISSISSIPPI ON THURSDAY.

OTHERWISE THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER WILL BE
LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING IN SUPPORT
OF SEVERE WEATHER OPERATIONS.

JLH

In the hours before

Special weather statement, Jun 3, 3:13 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT WED JUN 3 2009

MSZ010-011-020-032045-
COAHOMA MS-QUITMAN MS-TALLAHATCHIE MS-
313 PM CDT WED JUN 3 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 8
MILES WEST OF DUBLIN AT 314 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN COAHOMA...QUITMAN AND TALLAHATCHIE COUNTIES...INCLUDING
LOCATIONS NEAR CLARKSDALE...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 3, 3:35 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT WED JUN 3 2009

ARZ058-032100-
PHILLIPS AR-
335 PM CDT WED JUN 3 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF ELAINE AT 335 PM CDT...
MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN PHILLIPS COUNTY...INCLUDING LOCATIONS NEAR ELAINE...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES OLD TOWN LAKE.
Local storm report, Jun 3, 3:49 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CDT WED JUN 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     SPRING CREEK            35.77N 88.68W
06/03/2009                   MADISON            TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HIGHWAY 70 NEAR SPRING CREEK.
            TREES DOWN ALSO ON HIGHWAY 152 BETWEEN SPRING CREEK AND
            INTERSTATE 40...AND ON DOAK MASON ROAD. ONE TREE WAS ALSO
            DOWN ON HIGHWAY 412 EAST.

0321 PM     HAIL             BOBO                    34.13N 90.68W
06/03/2009  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

            NICKEL HAIL AT THE VOLUNTEER FIRE DEPARTMENT IN BOBO.

&&

CCD
Special weather statement, Jun 3, 3:50 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
350 PM CDT WED JUN 3 2009

MSZ005-006-009-TNZ092-032115-
ALCORN MS-TISHOMINGO MS-PRENTISS MS-HARDIN TN-
350 PM CDT WED JUN 3 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTH CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES EAST OF HINKLE AT 350 PM CDT...MOVING
NORTHEAST AT 30 MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN ALCORN...HARDIN...PRENTISS AND TISHOMINGO COUNTIES...
INCLUDING LOCATIONS NEAR JCOLEMAN STATE PARK...SHOULD MONITOR THIS
STORM CLOSELY.
Special weather statement, Jun 3, 4:51 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
451 PM CDT WED JUN 3 2009

TNZ001>003-019-020-032245-
GIBSON TN-WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
451 PM CDT WED JUN 3 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM 7 MILES NORTHWEST OF UNION CITY TO 3
MILES SOUTHWEST OF COTTONWOOD GROVE AT 451 PM CDT...MOVING EAST AT 25
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN DYER...GIBSON...LAKE...OBION AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION
CITY...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 545 PM CDT.
Special weather statement, Jun 3, 4:59 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT WED JUN 3 2009

ARZ009-018-032130-
CLAY AR-GREENE AR-
459 PM CDT WED JUN 3 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF CORNING AT 400 PM CDT...
MOVING SOUTHEAST AT 20 MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN CLAY AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR CORNING
AND RECTOR...SHOULD MONITOR THIS STORM CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:46 PM CDTSevere Thunderstorm WarningMEGPhillips44 min
Jun 3, 5:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi40 min
Jun 3, 5:16 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis44 min
Jun 3, 5:19 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett56 min
Jun 3, 5:27 PM CDTSevere Thunderstorm WarningMEGMississippi63 min
Jun 3, 6:35 PM CDTAreal Flood AdvisoryMEGMississippi3 hr
Jun 3, 6:47 PM CDTFlash Flood WarningMEGMississippi118 min
Jun 3, 6:48 PM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett117 min

Nearby

Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.